Hi everyone. I have a small problem.
I noticed this yesterday, but it's more obvious today. I have a slightly brown discharge. It's not heavy or anything and it doesn't smell. I have no cramps or anything like that. It's just enough that I notice it when I wipe when I go to the bathroom.
Two nights ago my husband and I had really great sex. It was kind of rougher than we would usually do it. We both sort of got carried away I guess. It's to the point where I'm still a bit sore from it.
Anyway, do you think this is something I should be concerned about? Personally I don't think so, but it's a first for me. I just hope we didn't hurt something or that I don't have some weird infection.
Thanks in advance for any advice or opinions. :)
EDIT: 7/13/2010 @ 8:27 am This morning there was nothing there. I think that perhaps it was just old blood like a few people suggested. It's good to know this can happen sometimes. I feel a bit silly now but Oh well. :)
Heyy all! I was wondering if anyone had tried out the one dose oral pill that Canesten has recently started marketing. I'm curious to try it out, but since it's new I was wondering if anyone here had tried it and how they found it, if it was actually effective or if they encountered any side effects. Thanks!
Firstly I'd like to apologise for any spelling mistakes - I'm posting this using a touch phone so it's a little difficult.
Now on to my question...
I'm on the pill (marvellon) for bad periods and birth control but I'm also on an anti biotic (tetrisyl) for my skin. These were both prescribed at the same time by the same doctor and both are for long term use. I know that sometimes anti biotics can make the pill stop working but I never thought to ask the doctor. I asked the pharmacist and she said "well there is always a risk as the pill us never 100% effective". Not helpful at all! Usually when I take an anti biotic with the pill I get a period, almost as if I'm taking my break week even though I'm not. This hasn't happened with tetrasyl but my question is whether or not it does make the marvellon ineffective? You'd think a doctor wouldn't prescribe them together if that's the case but you never know.
I'm asking because my boyfriend and u had sex on Saturday night. We always use condoms as well as the pill but the condom burst. We noticed before he came but I'm
Still worried about the risk if pregnancy.
Ok, so I feel like I've tried absolutely everything and I still get really bad bumps/ingrowns on my bikini line. I was laying at the pool the other day and it seemed like no one had that red/brown irritation except for me...how is that possible? Am I missing out on some amazing trick?
I've tried both shaving and waxing and both leave me with hairs that grow below the skin. I can actually squeeze them out sometimes, which removes the entire hair (it's kinda cool actually) but it always leaves red sores. I've also tried exfoliating and it doesn't do anything either. I would try trimming, but the hair on my upper thighs is so dark/coarse that it'd still be visible in a bikini.
I started hbc for the first time (Ortho Cyclen) on June 23. I consider myself a perfect user, taking my pill at ten o'clock every night give or take a minute or two. On July 2 and 6 I had condomless sex with my boyfriend. On July 3 I spotted. More than I usually do, like the end of a period. I'm still spotting ish.. It's been less and less every day but there's still some pink to it. This can't possibly be implantation bleeding, right? Last night and most of today, I felt nauseaus and just not hungry.
I know the only way to be sure is to take a pregnancy test but I wouldn't mind hearing people tell me I'm silly for worrying, heh. Also, is spotting this long bad? Is this even spotting?
Thanks in advance!